Sorry to everyone who tried to join my online community Project Beyond Blue yesterday and this morning. We maxed out at 1000 members, and I needed to upgrade the plan before new members were allowed. Ning is a little like the government in that they don’t take calls during the weekend or before noon on Monday, so I just now got that resolved. I asked for a log of all the emails that were denied, and, again, like the government there was really little they could do or wanted to do about it. I’m very sorry for the hassle. I upgraded to the 10,000 plan and now we are able to accept new members again. Until we are at 10,000!
I’m reading 1984 by George Orwell and came across this, “Your worst enemy, he reflected, was your own nervous system. At any moment the tension inside you was liable to translate itself into some visible symptom.”
Symptoms: When I can’t eat. When I can’t sleep. When I wish I was dead. When I dread the sun rising to another day. When I’m overwhelmed by the most basic tasks like self hygiene. Obsessive thoughts and worry about the most unlikely, but can’t reason the thinking out of my brain. Losing hope.
It’s an all out effort to fight the good fight each day, win the battle one millisecond at a time, munster up the courage to keep moving forward, and reclaim the hope I refuse to give to this disease. It’s my hope and depression can not have it. TAKE THAT! (This is where you are to imagine a kick boxing karate move)
you are not alone
I am having trouble signing up to be a member of the Project Beyond Blue Community. Can someone help me? Thank you.
I am having trouble signing up for community membership. Can someone help me? Thank you.
Hi Patti, try this link: http://www.ning.com/ning3help/troubleshoot-sign-up-sign-in-issues. I just had an admin get to you. Unfortunately right now we don’t have tech support (can’t afford it). Maybe that will change if we get funding.
Patti, FYI, you’re not alone. I just published this to the members:
I know many of you have had problems signing on to the site and other tech problems.
Some of the admins and myself have been trying to assist your problems, but as we grow to over 8500 members, it has become increasingly more difficult.
At this time, our foundation does not have the funds to hire a tech support person, so please be patient. Everyone, including myself, are volunteers.
If some people are not able to access the site, my sincere apologies. Maybe at some point, we will be able to remedy this problem.
Is anyone getting any relief from the side effects of anti-depressants? As my dosage keeps getting upped, so do the side effects.
I want to get in group having trouble